# SDR ASAA2021071535416

- Difficulty date: July 15, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,656 hours, 14,988 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 11117H6520
- Condition: Failed
- Location: Cockpit
- Part time: 32,397 hours, 9,467 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT ABOVE 10,000 (PROBABLY) CRACKING / POPPING SOUND COMING FROM L-1 WINDOW.. NOISE CONTINUED TO 20,000 LEVEL OFF AND THROUGH DECENT INTO LAX.. AFTER LANDING NOTICED A PIECE OF WINDOW SEALANT HANGING DOWN FROM TOP OF WINDOW.. GROUNDED - YES. REMOVED MCP, BOTH EFIS CONTROL PANEL TACTILE OTHERVMAINT REINSTALLED SAME REF B737-800 AMM 22-11-34 , OPS CHECK NORMAL REF AMM 22-11-34 OPER & LAND VERIFY TEST AMM 22-11-00 ACCOMPLISHED ALTERNATE DEACTIVATION PROCEDURES REF ASA MAINT. PROGRAM CHAPTER 5, SECTION 5-07-01 TABLE 3 ITEM 1 REVERSED ALTERNATE DEACTIVATION PROCEDURES BB 12932 - REMOVE AND REPLACE NO1- WINDOW REF AMM 56-11-11 NO DEFECTS NOTED.  (DIVERSION TIME 27.2 MINUTES)
